MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY, 1LYR 8FR 3ML100%SIL TEMP URN MTR

MEDLINE INDUSTRIES, LP MEDLINE; TRAY, 1LYR 8FR 3ML100%SIL TEMP URN MTR
Catalog Number URO170808T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, the nurse "discovered temp probe on foley catheter was leaking urine onto the chux pad in patient's crib.Temp probe was not connected to monitoring cable and urine was leaking out of the end of the temp probe".The foley was replaced.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, the nurse "discovered temp probe on foley catheter was leaking urine onto the chux pad in patient's crib.

Brand Name
MEDLINE
Common Device Name
TRAY, 1LYR 8FR 3ML100%SIL TEMP URN MTR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key24318946
Report Number1417592-2026-00106
Device Sequence Number10153546
Product Code OHR
UDI-Device Identifier10889942929177
UDI-Public10889942929177
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170808T
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown